Paracetamol Baby suspension 120mg/5ml 100ml

$21.00

Pain during teething, toothache, sore throat, fever with colds, flu, and childhood infections such as chickenpox, whooping cough, measles, mumps (mumps). The drug is also recommended for the treatment of post-vaccination hyperthermia in infants over the age of 3 months.  Free International Shipping

Free shipping. Delivery time is 3-6 weeks. Please, consider it before ordering.

Send payment manually throught paypal and get 10% discount. Feel free choosing this payment method during checkout process.

Description

Paracetamol Indications

5 ml of syrup contains 120 mg of paracetamol (in recalculation on 100% dry matter).

Hyperthermia colds, flu and vaccination. Pain syndrome moderate and moderate-intensity different genesis (head and tooth pain, myalgia).

Contraindications

Hypersensitivity to the drug.

Hepatic and renal failure, congenital hyperbilirubinemia (Gilbert syndrome, Dubin-Johnson, Rotor), a rare hereditary fructose intolerance (deficiency of glucose-6-phosphate), blood disorders (severe anemia, leukopenia).

Children age 2 months.

Dosage & Administration

Used internally. The dose for children depends on the body weight of the child. A single dose of 15 mg / kg; The maximum daily dose for children should not exceed 60 mg / kg body weight.

Recommended dosage: children under the age of 2 months, which was fever vaccination administered 2.5 ml (60 mg paracetamol), if necessary, you can repeat the dose after 4 – 6 hours. If the body temperature does not decrease after the second admission, consult a doctor.

Body weight – 4 – 8 kg, single dose – 2.5 – 5 ml (60 – 120 mg acetaminophen);

                     – 8 – 12 kg: single dose – 5 – 7.5 mL (120 – 180 mg acetaminophen);

                     – 12 – 16 kg: single dose – 7.5 – 10 ml (180 – 240 mg acetaminophen);

                     – 16 – 20 kg: single dose – 10 – 12.5 mL (240 – 300 mg acetaminophen);

                     – 20 – 24 kg: single dose – 12.5 – 15 ml (300 – 360 mg acetaminophen);

                     – 24 – 32 kg: single dose – 15 – 20 ml (360 – 480 mg paracetamol).

The drug is taken up to 4 times a day. The interval between doses of the drug should be 6 hours.

Dosage – through dosing Cups having graduation: 2.5 ml, 5 ml, 10 ml, 15 ml, 20 ml or measuring cup, which has a graduation of 2.5 ml, 5 ml.

The maximum duration of treatment without consulting a doctor – 3 days with hyperthermia and 5 days – with pain syndrome.

 

Important!  In paypal invoice you gonna see cosmetic or socks instead of pharmacy. Don’t worry, you will get exactly that pharmacy you ordered. It’s need to be able getting payment through paypal.

If you have any question feel free to contact us at any time to support@pharmasstore.com

What others saying about us: Trustpilot reviews